MAUDE Adverse Event Report: CONMED CORPORATION VCARE MEDIUM; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE MEDIUM; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number 60-6085-201
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upon removing the conmed medium v-care uterine manipulating retractor from the vagina, it fell apart.It is not meant to disassemble.The cervix with uterus attached was secured to the green size 34mm cervical cup of the v-care as per procedure/ surgical norm.This green cup fell apart from the blue obturator/ manipulator.Device was removed from service and all pieces were obtained.The specimen was also removed successfully with no harm to the patient and no delay in procedure.

Brand Name
VCARE MEDIUM
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key9896971
Report Number9896971
Device Sequence Number16700585
Product Code LKF
UDI-Device Identifier30653405061803
UDI-Public(01)30653405061803
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2020
Report Date (Section F) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-6085-201
Device Catalogue Number60-6085-201
Device Lot Number201911250
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight93
Date Report Sent to FDA03/03/2020